| Model Number |
FASTPASS SCORPION, SL-MF |
| Medical Device Problem Code |
Failure to Align (2522)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/16/2025
Type of Reportable Event
Malfunction
Event or Problem Description
On (b)(6) 2025, it was reported by a sales representative via (b)(4) that an ar-13999mf fastpass scorpion bottom jaw did not align with the top jaw and the suture did not pass through the rotator cuff.This was discovered during the case.Another device was used to complete the case with no patient harm.
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.Complaint allegation is not confirmed.-upon visual inspection no issues with the device were found.-functional testing was performed, and it was noted that the jaws of the fastpass scorpion, sl-mf do not close all the way.This is a known manufacturing issue addressed in a nonconformance.